# SDR 2007UALA04560

- Difficulty date: November 4, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 71,812 hours, 11,627 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OXYGEN BOTTLES IN AFT CABIN RIGHT SIDE SHOW BELOW THE GREEN ARC. SUSPECT LEAK AT FILLER VALVE. REPLACED BOTTLES.  ACFT OK FOR SERVICE.
